# SDR C2XA04SH535

- Difficulty date: October 26, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND CORRODED AT FRAME 24.  REMOVED THE DAMAGED AREA AND INSTALLED DOUBLER REPAIR IAW 53-22-01.  AIRCRAFT APPROVED FOR SERVICE.
